# SDR RAIA961280

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: CA3108R12S3F80
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 10,497 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - FLT 4734 - RIGHT SRL CAPTION LIGHT CAME ON.  MAINTENANCE RESECURED T2 SENSOR CANNON PLUG.  (M)
